Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/15931
Title: К вопросу о погрешности аппроксимации дифференциальных уравнений
Authors: Бобков, В. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: Jan-2006
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2006. - № 1. – С. 76-79.
Abstract: The attention is attracted to some drawbacks of widely used definitions of the error of approximation of differential equations. An alternative approach to the mathematical definition of this error is proposed. Its additional constructive possibilities are pointed out. = Обращается внимание на некоторые недостатки широко используемых определений погреш­ности аппроксимации дифференциальных уравнений. Предлагается иной подход к математиче­скому описанию такой погрешности и указываются его дополнительные, в том числе и конструктивные, возможности.
URI: http://elib.bsu.by/handle/123456789/15931
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2006, №1 (январь)
Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
76-79.pdf487,24 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.